# SDR CA001228003

- Difficulty date: August 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Leaking
- Location: Mlg
- Part time: 3,049 hours, 3,283 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN GEAR WAS SELECTED DOWN, THE CAREW RECEIVED YELLOW CAUTION LIGHTS FOR HANDLE AND GEAR DOORS. LANDING GEAR REMOVED IN THE UP POSITION - CREW PERFORMED ALTERNATE GEAR EXTENSION AND THE AIRCRAFT LANDED UNEVENTFULLY. MAINTENANCE TROUBLESHOT SYSTEM, FOUND THE LANDING GEAR SELECTOR VALVE LEAKING - REMOVED/REPLACED CARRIED OUT, OPERATION CHECKS, GOOD. AIRCRAFT RETURNED TO SERVICE.
